# SDR 99ZZZX2353

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGDR
- Make and model: Cessna 550
- Aircraft serial: 0062
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 385814
- Condition: Malfunctioned
- Location: Brake
- Component: Hydroaire, 385814
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ANTI-SKID SERVO VALVE WIRES (POSITIVE AND NEGATIVE) WERE CROSSED ON THE REPLACEMENT OF THE POWER BRAKE VALVE.  THIS PREVENTED THE ANTI-SKID SYSTEM FROM ACTUATING THE VALVE TO UNLOAD THE BRAKE HYDRAULIC PRESSURE WHEN A SKID OCCURRED ON LANDING RESULTING IN A FLAT TIRE.  THE ANTI-SKID SYSTEM DOES NOT MONITOR THIS VALVE CONDITION, THEREFORE, IT DID NOT PROVIDE A WARNING ANNUNCIATION TO THE CREW THAT THE SYSTEM WAS INOPERATIVE.  THE WIRE CONNECTORS ARE IDENTICAL AND THE WIRE NUMBERS ARE SIMILAR IN APPEARANCE (G111A22 AND G71A22) CONTRIBUTING TO THE PROBLEM OF CORRECTLY MATCHING THEM.  A FUNCTION TEST OF THE SYSTEM WOULD HAVE REVEALED THE PROBLEM.
